Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can something be wrong with my Heart ?

Yesterday, when I was sitting down on my chair and I was on the computer working on school things - My heart started to really heart. I put my hand on where my heart is and like when I pushed I felt a lot of pain and when I breathed it hurted too. I don t know how long the pain lasted , it lasted (i guess) for a little more than a couple of minutes. A few days before I felt a little pain in my heart. And, just a few seconds ago i can barely feel pain but I felt something and it lasted for 1 second. I dont want to make this into a big deal when it s nothing, but I m afraid something can be wrong - I don t think my heart would hurt for no reason.
Asked On : Wed, 16 Dec 2009
Answers:  3 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
I don't think it's your heart that's hurting. It is probably a muscle pull around the chest area.
Answered: Wed, 16 Dec 2009
Psychiatrist Dr. Alok Ranjan's  Response
IT SEEMS THERE IS STIFFNESS OF BACK AND FRONT MUSCLES,DUE TO PROLONGED SITTING POSTURE OR SITTING IN WRONG POSTURE,IF YOU HAVE NO EPISODE OF INJURY:
TAKE RACLOFEN TAB WITH 20 MG OF PREDNISOLINE FOR 3 DAY 2 TIMES A DAY,YOUR PROBLEM SHOULD RESOLVE.BUT ALWAYS SIT IN GOOD POSTURE AND NOT LONGER IN SAME POSTURE,WALK FOR 5 MIN OR STREACH YOUR HAND AT REGULAR INTERVAL.
Answered: Fri, 16 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.You are having muscular pain around your left chest area.You can take anti inflammatory drugs like diclofenac 50 mg twice daily for 5 days.Any pain in chest area for less than 30 seconds can't be of heart origin.Good luck.
Answered: Fri, 16 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor